×

zbMATH — the first resource for mathematics

The one-dimensional Schrödinger equation with a quasiperiodic potential. (English. Russian original) Zbl 0333.34014
Funct. Anal. Appl. 9, 279-289 (1976); translation from Funkts. Anal. Prilozh. 9, No. 4, 8-21 (1975).

MSC:
34L99 Ordinary differential operators
34F05 Ordinary differential equations and systems with randomness
46N99 Miscellaneous applications of functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. Bloch, ”Über die Quantenmechanik der Elektronen in Kristallgittern,” Z. Physik,52, 555-560 (1928). · JFM 54.0990.01
[2] E. C. Titchmarsh, Eigenfunction Expansions Associated with Second-Order Differential Equations, Oxford University Press (1962). · Zbl 0099.05201
[3] A. M. Dykhne, ”Quasiclassical particle in one-dimensional periodic potential,” Zh. Eksperim. i Teor. Fiz.,40, No. 5, 1423-1426 (1961).
[4] S. G. Simonyan, ”Asymptotic properties of the width of gaps in the spectrum of the Sturm?Liouville operator with a periodic potential,” Differents. Uravnen.,6, No. 7, 1265-1272 (1970).
[5] V. F. Lazutkin and T. F. Pankratova, ”Asymptotic properties of the width of gaps in the spectrum of the Sturm?Liouville operator with a periodic potential,” Dokl. Akad. Nauk SSSR,215, No. 5, 1048-1051 (1974). · Zbl 0318.34035
[6] V. I. Arnol’d, ”Small denominators and the problem of stability of motion in classical and celestial mechanics,” Usp. Matem. Nauk,18, No. 6, 91-192 (1963).
[7] S. P. Novikov, ”The periodic problem for the Kortweg?DeVries equation, I,” Funktsional. Analiz i Ego Prilozhen.,8, No. 3, 54-66 (1974). · Zbl 0301.54027
[8] N. N. Bogolyubov, Yu. A. Mitropol’skii, and A. M. Samoilenko, Method of Faster Convergence in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1969).
[9] É. G. Belaga, ”Reducibility of systems of ordinary differential equations in the neighborhood of almost periodic motion,” Dokl. Akad. Nauk SSSR,143, No. 2, 255-258 (1962). · Zbl 0117.30503
[10] J. Moser, ”Perturbation theory for almost periodic solutions for nonlinear differential equations,” Intern. Symposium Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, New York (1963). · Zbl 0132.32305
[11] J. Moser, ”A new technique for the construction of solutions of nonlinear differential equations,” Proc. National Academy of Sci. USA,47 (1961). · Zbl 0104.30503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.